# SDR UIEA2017091901722

- Difficulty date: August 24, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Housing
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY, FWD ROLLER MAT, FWD & AFT LATCH HOUSING. REMOVED AND REPLACED THE LATCH HOUSINGS IAW SRM 31-40-02-0G-0, AND DWG 451T505.
